# SDR 2002F00119

- Difficulty date: December 28, 2001
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR STRUCTURE, FLOORBEAM UPPER CHORD AT BS 294 RBL 10 TO LBL 10 WL 208 HAS CORROSION.  (M)
